# SDR CALA2025091708992

- Difficulty date: August 31, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5347044621000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AT FRAME 59RT UNDER STRINGER 41RT WEDGE IS CRACKED.   REMOVED AND REPLACED WEDGE IN AFT CARGO PIT FR59RT AT STRINGER 4 1 IAW A320 SRM 51-72-11.
